International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 61-64
On some fixed point theorems
Dipartimento di Matematica, Universite di Milano, Via C. Saldini 50, Milano 20133, Italy
Received 1 April 1987; Revised 26 October 1987
Copyright © 1989 D. Roux and S. P. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove a fixed point theorem for inward mappings
uing a well-known result of Ky Fan type in Hilbert space setting.